Alert archive / Pennsylvania / Tornado Warnings in 2010
Tornado Warning 16, NWS State College, PA
NWS State College, PA issued this tornado warning at Sep 22, 2010, 3:00 PM EDT for Cameron County, Clearfield County, Elk County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2010, 3:00 PM EDT (19:00 UTC)
- Expired
- Sep 22, 2010, 3:30 PM EDT
- In force
- 30 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Clearfield County, PA, Elk County, PA
The radar
The State College radar (KCCX), 29 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 22, 2:34 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 480 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1664 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
153
WFUS51 KCTP 221900
TORCTP
PAC023-033-047-221930-
/O.NEW.KCTP.TO.W.0016.100922T1900Z-100922T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
300 PM EDT WED SEP 22 2010
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
SOUTH CENTRAL CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 330 PM EDT
* AT 255 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM
CONTAINING THE POSSIBLE TORNADO WAS NEAR MEDIX RUN...MOVING EAST AT
50 MPH.
* THE TORNADO WILL BE NEAR...
KARTHAUS AROUND 310 PM...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY
EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4129 7805 4122 7810 4116 7805 4113 7806
4111 7811 4112 7812 4108 7809 4106 7810
4106 7807 4100 7809 4118 7842 4124 7841
4126 7839
TIME...MOT...LOC 1859Z 274DEG 42KT 4121 7830
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Sep 22, 2:16 PM EDT, 44 minutes earlier.
Area forecast discussion, Sep 22, 2:16 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 216 PM EDT WED SEP 22 2010 .SYNOPSIS... A COLD FRONT WILL PUSH INTO PENNSYLVANIA AND BECOME STATIONARY OVER SOUTHERN PENNSYLVANIA TONIGHT. IT WILL THEN RETREAT NORTHWARD AS A WARM FRONT ON THURSDAY. UNSEASONABLY WARM TO EVEN HOT WEATHER WILL CONTINUE UNTIL ANOTHER COLD FRONT MOVES THROUGH THE REGION LATER FRIDAY OR EARLY SATURDAY. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... SWOMCD ISSUED FOR THE REGION AS CAPE RISING AND CINS DECREASING WITH ABNORMALLY HIGH TEMPS FOR SEPT OCCURRING. S/WV NOTED BY SPC OVER NWRN PA MAY BE THE FIRST TRIGGER FOR CONVECTION TO BECOME BETTER ORGANIZED FOR THIS EVENING. STORM CELLS ARE GENERALLY MOVING 40-50KTS WITH GOOD MID LEVEL FLOW. LAPSE RATES STEEPENING SLIGHTLY AT MID LVLS. LLVL HELICITY NOT IMPRESSIVE AND MAINLY UNIDIR SHEAR ALOFT. SO...MOST STORMS WILL BE ORGANIZED AS BOW SEGMENTS OR MULTI-CELL CLUSTERS. CU FIELD DEVELOPING OVER SC MTS THE FIRST SIGN OF LLVL INSTABILITY AND EXPECT STORMS TO GROW FROM THERE AS WELL...ESP SINCE A WEAK VORT MAX IS MOVING THRU EARLY THIS EVENING. THIS COULD GROW INTO A PRE-FRONTAL LINE AS THE VORT MAX PUSHES INTO THE SERN PIEDMONT. EXPECT TSTMS ASSOCD WITH THE MAIN MID-LVL CIRCULATION TO CROSS THE NRN MTS AND ALSO THE CENT MTS LATE THIS AFTN AND EVENING...DYING OUT AS THE SUN SETS ON THIS SUMMER SEASON. && .SHORT TERM /11 PM THIS EVENING THROUGH THURSDAY NIGHT/... COLD FRONT CURR N OF THE AREA SHOULD PRESS SWRD AND STALL OUT SOMEWHERE OVER OUR SRN TIER TONIGHT...ENDING THE SHRA/TSRA BY MIDNIGHT. WHILE IT MAY CLEAR OUT INITIALLY IN THE NRN MTS...EXPECT LOW STRATUS AND/OR FOG TO DEVELOP LATER TONIGHT IN RESPONSE TO RADIATIONAL COOLING AND LITTLE MOVEMENT TO THE DEWPOINTS. THE FRONT SHOULD RETURN NWRD AS A WARM FRONT ON THUR...BUT MSTR LACKING AND FORCING WEAK...SO WILL KEEP POPS IN THE 20-30 PCT RANGE FOR THE DAYLIGHT HRS. THEN...FORCING GOES WELL TO THE N BY EARLY EVENING...SO NIL POPS PLANNED FOR THUR NIGHT. TEMPS TONIGHT WILL DIP INTO THE M50S IN THE N WITH FULL COOLING TO SLIGHTLY DECREASING DEWPOINTS. ELSEWHERE...U50S TO M60S WILL BE GOOD AS...AGAIN...DEWPOINTS DIP VERY LITTLE. TEMPS THURSDAY WILL RETURN TO THE VERY WARM RANGE WITH 8H TEMPS CLIMBING BACK INTO THE UPPER TEENS BY LATE IN THE DAY. THUR NIGHT SHOULD BE MAINLY CLEAR AND WARM FOR EARLT AUTUMN. && .LONG TERM /FRIDAY THROUGH TUESDAY/... MEDIUM RANGE MODELS NOW COMING INTO MUCH BETTER AGREEMENT ON TRANSITION FROM EARLY PERIOD ZONAL ACROSS NORTHERN CONUS AND SOUTHERN CANADA TO MID LATITUDE BLOCKING ACROSS THE CONUS BY EARLY NEXT WEEK. IN PARTICULAR...THE TIMING AND EVOLUTION OF A DEEP CUTOFF LOW THIS WEEKEND FROM A NOW OFFSHORE PACIFIC SYSTEM IS MUCH MORE CONSISTENT BETWEEN THE ECMWF AND GFS...WHICH HAD BEEN SEVERAL HUNDRED MILES APART IN THEIR SOLUTIONS BY MON AND TUE. THE CURRENT SIMULATIONS SUGGEST THE STRONG PACIFIC SHORTWAVE WILL CREST THE PACNW WILL CROSS THE CANADIAN ROCKIES AND THEN DIG SOUTHWARD ACROSS ALBERTA AND SASKATCHEWAN BY FRIDAY NIGHT AND SATURDAY BEFORE CUTTING OFF OVER THE UPPER MIDWEST ON SATURDAY. AT THE SAME TIME...DEEP SUBTROPICAL MOISTURE WILL GATHER IN THE NORTHERN GULF AND BE ADVECTED NORTHWARD LATE THIS WEEKEND AND EARLY NEXT WEEK OVER THE SOUTHEASTERN STATES INTO THE OHIO VALLEY. THE POTENTIAL EXISTS FOR LOCALLY HEAVY RAINFALL OVER THE CENTRAL APPALACHIANS AND PORTIONS OF THE OHIO VALLEY IN THIS SCENARIO... WITH AT LEAST SOME RAINFALL EXPECTED TO REACH CENTRAL PENNSYLVANIA BY TUESDAY AND OR WEDNESDAY AS SURGING DEEP LAYER MOISTURE AND AN INVERTED SURFACE TROF TAKE SHAPE ACROSS THE REGION. FRIDAY COULD TURN OUT TO BE THE WARMEST DAY WE'LL SEE UNTIL NEXT SPRING AS A TONGUE OF +16-18C AIR AT 850 MB SPREADS NE ACROSS THE CWA. MAX TEMPS FRIDAY SHOULD BE A COUPLE DEG F WARMER THAN WEDNESDAY AND THURSDAY'S ACROSS THE NRN AND WRN MTNS...BUT SIMILAR TO WEDNESDAY'S ACROSS THE REST OF THE FCST AREA. MAXS FRIDAY WILL BE 77-82F OVER THE NRN AND WRN MTNS...AND IN THE MID TO UPPER 80S ACROSS THE CENTRAL AND SOUTHERN VALLEYS. BETTER DEEP LAYER SHEAR /NEAR AN APPROACHING COLD FRONT AND THE RIGHT ENTRANCE REGION OF 100 KT 300 MB JET/ WILL BRING THE THREAT OF SCTD STRONG TO POSSIBLY SVR TSRA FRIDAY AFTERNOON AND EVENING. AFTER SOME CLOUDS AND SCATTERED MORNING SHOWERS SATURDAY...MOST OF THE DAY WILL BE DRY AND MUCH COOLER UNDER STRONG LLVL NEG THETA-E ADVECTION FROM THE NORTH. TEMPS SATURDAY WILL ONLY REACH THE LOWER 60S FOR A HIGH ACROSS THE NW MTNS...WITH UPPER 60S TO LOWER 70S THROUGHOUT THE CENTRAL THIRD OF THE STATE. HIGHS ACROSS THE FAR SE SHOULD STILL MAKE IT TO THE UPPER 70S THANKS TO LAGGING STRONG COLD ADVECTION AND ABUNDANT LATE MORNING/AFTERNOON SUNSHINE. FOR THE LAST SEVERAL DAYS THE WEEKEND LOOKED TO BE DRY AND SEASONABLY COOL. TODAY...A GREAT DEAL OF UNCERTAINTY EXITS AT THE END OF THE PD WITH LONG TERM GUIDANCE INDICATING A POTENTIAL SIGNIFICANT PATTERN CHANGE. THE GFS AND ECMWF AMONG OTHERS FORECAST NRN STREAM ENERGY TO EMERGE FROM THE ROCKIES AND DIVE SOUTH THROUGH THE TN VALLEY...ULTIMATELY LEADING TO A CLOSED OFF UPPER LOW SOMEWHERE OVER THE SOUTHEASTERN U.S. WHILE SEASONABLY COOL WOULD STILL BE THE CALL GIVEN THIS SITU...CHANCES FOR PCPN COULD BE QUITE A BIT HIGHER FOR SUNDAY INTO TUESDAY SHOULD THIS PATTERN PAN OUT. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... A COLD FRONT IS MAKING ITS WAY ACROSS NORTHERN PENNSYLVANIA AND SOUTHERN NEW YORK THIS AFTERNOON. THIS FRONT WILL MOVE A LINE OF THUNDERSTORMS AND SHOWERS THROUGH CENTRAL PA THIS AFTERNOON AND EVENING. A WARM FRONT SHOULD MOVE THROUGH TOMORROW. WITH ANOTHER COLD FRONT EXPECTED TO MOVE THROUGH THE AREA LATE FRIDAY OR EARLY SATURDAY. EXPECT TEMPORARILY IFR CONDITIONS IN AND AROUND THE SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THE LINE OF STORMS WILL MOVE THROUGH CENTRAL PA FROM 19Z-00Z. LOW CLOUDS/FOG IS PROGGED FOR THE NRN MTS POST FROPA TONIGHT. CONFIDENCE IN IFR OR LOWER VIS/CIGS AT BFD IS MEDIUM/MODERATE BASED ON CATG PROBABILISTIC GUIDANCE AND MOS. THE DATA ALSO SUGGESTS IFR CONDS AT JST AND IPT. EXPECT PREDOMINATELY VFR FLYING THURS AS A WEAK RIDGE OF HIGH PRES WILL BRIEFLY SLIDE INTO THE AREA TONIGHT...ENDING ANY LINGERING SHOWER OR TSTM ACTIVITY BY MIDNIGHT. THE WARM FRONT LIFTING BACK N COULD MAKE SOME LIGHT SHRA - MAINLY IN THE NW ON THURS. OUTLOOK... FRI...VFR. MVFR SHRA/ISOLD TSRA POSSIBLE LATE. SAT...MAINLY VFR W/MVFR PSBL NRN TIER. GUSTY NW WNDS. SUN...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...DEVOIR/GARTNER AVIATION...CERU/STEINBUGL
Hazardous weather outlook, Sep 22, 2:41 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 241 PM EDT WED SEP 22 2010 PAZ006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-231845- POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 241 PM EDT WED SEP 22 2010 ...SEVERE THUNDERSTORM WATCH 681 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-231845- WARREN-MCKEAN- 241 PM EDT WED SEP 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 22, 2:41 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 241 PM EDT WED SEP 22 2010 PAZ056-057-063-221915- CUMBERLAND PA-DAUPHIN PA-PERRY PA- 241 PM EDT WED SEP 22 2010 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY...NORTHEASTERN CUMBERLAND AND WESTERN DAUPHIN COUNTIES... AT 238 PM EDT...A STRONG THUNDERSTORM WAS NEAR CARLISLE...MOVING EAST AT 40 MPH. WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR DUNCANNON AROUND 255 PM...DAUPHIN AROUND 300 PM...ROCKVILLE AROUND 305 PM AND ELLENDALE FORGE AROUND 310 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 54 AND 74...I-83 BETWEEN MILE MARKERS 42 AND 50...I-283. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE 22...ROUTE 322...ROUTE 322/22. LAT...LON 4052 7683 4024 7672 4025 7728 4043 7731 FORECASTER: HOLMES/JMC
Local storm report, Sep 22, 2:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
256 PM EDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
09/22/2010 CLEARFIELD PA EMERGENCY MNGR
TREES DOWN ON STATE PARK ROAD BLOCKING BOTH LANES BY
PARKER DAM
&&
JAKThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 2:24 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk | 66 min |
| Sep 22, 2:41 PM EDT | Special Weather Statement | CTP | Dauphin, Perry | 34 min |
| Sep 22, 3:09 PM EDT | Special Weather Statement | CTP | Cumberland | 36 min |
| Sep 22, 3:17 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton | 58 min |
| Sep 22, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, York | 56 min |
| Sep 22, 3:29 PM EDT | Special Weather Statement | CTP | Adams, York | 61 min |
| Sep 22, 3:35 PM EDT | Special Weather Statement | CTP | Cambria | 70 min |
| Sep 22, 3:38 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Tioga | 55 min |
| Sep 22, 3:57 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, York | 78 min |
| Sep 22, 4:00 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Montour, Northumberland, Union | 60 min |
| Sep 22, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 60 min |
| Sep 22, 4:38 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Sullivan | 46 min |
| Sep 22, 4:43 PM EDT | Special Weather Statement | CTP | Blair, Centre, Huntingdon, Mifflin | 62 min |
| Sep 22, 4:50 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Fulton, Huntingdon, Somerset | 70 min |
| Sep 22, 5:02 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 58 min |
| Sep 22, 5:20 PM EDT | Special Weather Statement | CTP | Montour, Northumberland, Schuylkill, Snyder | 70 min |
| Sep 22, 5:37 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Snyder | 53 min |
| Sep 22, 5:54 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Bedford, Cumberland, Franklin, Fulton, Huntingdon and 3 more | 66 min |
| Sep 22, 6:04 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 56 min |
| Sep 22, 6:17 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, Northumberland, Schuylkill | 58 min |
| Sep 22, 6:30 PM EDT | Special Weather Statement | CTP | Schuylkill | 30 min |
| Sep 22, 6:40 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 35 min |
| Sep 22, 6:47 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 2 more | 73 min |
| Sep 22, 7:45 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 60 min |
Nearby
Tornado Warnings in Pennsylvania, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.